# SDR DXTA200802831

- Difficulty date: February 1, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N324QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600423
- Aircraft time: 9,346 hours, 7,649 cycles
- Engine: Pwa JT15D5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOTH PILOT AND COPILOT OXYGEN MASK HAVE REDUCED OXYGEN FLOW, AS IF AN OBSTRUCTION OF VALVE FAILURE OCCURED. RESEATED OXYGEN MASKS OPS CHECKED SATISFACTORY IAW MM 35-00-00.
